Alert archive / Kansas / Flash Flood Warnings in 2019

Flash Flood Warning 41, NWS Springfield, MO

May 23, 2019Barton County, Vernon County, Missouri; Bourbon County, Cherokee County, Crawford County, Kansas

NWS Springfield, MO issued this flash flood warning at May 23, 2019, 6:13 AM CDT for Barton County, Vernon County, Missouri; Bourbon County, Cherokee County, Crawford County, Kansas. It was in force for 6 hr. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 23, 2019, 6:13 AM CDT (11:13 UTC)
Expired
May 23, 2019, 12:15 PM CDT
In force
6 hr
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Flood severity
None

Counties Bourbon County, KS, Cherokee County, KS, Crawford County, KS, Barton County, MO, Vernon County, MO

The radar

The Pleasant Hill radar (KEAX), 111 km from the middle of the area, began a volume at 11:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 23, 6:48 AM CDTFLASH FLOODPittsburg, KSMAJOR STREET FLOODING IN PITTSBURG. ONE WATER RESCUE COMPLETED SO FAR.
May 23, 8:00 AM CDTHEAVY RAIN 3.024 Ne Hiattville, KS24HR TOTAL.
May 23, 8:00 AM CDTHEAVY RAIN 3.482 Nw Mccune, KS24HR TOTAL.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 35 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 11.2 hours before the alert went out and 117 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2019-05-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2061 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2019-05-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 154 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2061 J/kg
Mixed-layer CIN
-6 J/kg
Mixed-layer LCL
1242 m above ground
0-6 km bulk shear
56 kt
0-1 km storm-relative helicity
154 m²/s²
0-3 km storm-relative helicity
269 m²/s²
Significant tornado parameter
2.4
Supercell composite
17.1

Open this sounding in Storm Lab

The text

As transmitted.

507 
WGUS53 KSGF 231113
FFWSGF
KSC011-021-037-MOC011-217-231715-
/O.NEW.KSGF.FF.W.0041.190523T1113Z-190523T1715Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Springfield MO
613 AM CDT Thu May 23 2019

The National Weather Service in Springfield has issued a

* Flash Flood Warning for...
  Southern Bourbon County in southeastern Kansas...
  Northern Cherokee County in southeastern Kansas...
  Crawford County in southeastern Kansas...
  Barton County in southwestern Missouri...
  Vernon County in west central Missouri...

* Until 1215 PM CDT Thursday.

* At 612 AM CDT, Doppler radar indicated thunderstorms producing
  heavy rain across the warned area. Up to one inch of rain has 
  already fallen. Another one to two inches of rain will fall 
  quickly in some areas. Flash flooding is expected to begin shortly.

* Creeks, streams, and low water crossings will be especially
  susceptible to the dangers of flash flooding.
  Locations in the warning include...
  Pittsburg...                      Prairie State Park...
  Nevada...                         Fort Scott...
  Lamar...                          Frontenac...
  Girard...                         Arma...
  Marmaton...                       Golden City...
  Liberal...                        Cherokee...
  Weir...                           Sheldon...
  Sherman...                        Mulberry...
  Chicopee...                       Mccune...
  Nashville...                      Mindenmines...

This warning includes but is not limited to the following low water
crossings...
Route K at Dry Wood Creek east of Arcadia...
Highway 126 at The Spring River 3 miles north of Jasper...
Route C at Horse Creek east of Milford...
Route M south of Highway 160...
and Highway 54, 3 miles east of Deerfield.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flash Flood Warning means that flooding is imminent or occurring.
If you are in the warned area move to higher ground immediately.
Residents living along streams and creeks should take immediate
precautions to protect life and property.

&&

LAT...LON 3781 9507 3787 9461 3806 9461 3805 9424
      3803 9423 3805 9421 3804 9419 3806 9413
      3804 9411 3805 9410 3803 9406 3735 9409
      3736 9461 3733 9462 3725 9508

$$

DSA
1 follow-up statement
702 
WGUS73 KSGF 231706
FFSSGF

Flash Flood Statement
National Weather Service Springfield MO
1206 PM CDT Thu May 23 2019

KSC011-021-037-MOC011-217-231715-
/O.EXP.KSGF.FF.W.0041.000000T0000Z-190523T1715Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Bourbon KS-Cherokee KS-Crawford KS-Barton MO-Vernon MO-
1206 PM CDT Thu May 23 2019

...THE FLASH FLOOD WARNING FOR SOUTHERN BOURBON...NORTHERN
CHEROKEE...CRAWFORD...BARTON AND VERNON COUNTIES WILL EXPIRE AT 1215
PM CDT...

Much of the heavy rain has ended. Rapidly rising water and flash 
flooding is no longer expected to pose a threat to life or property. 
However, residual flooding of low lying areas will continue through 
Friday morning. Please continue to heed any remaining road closures.

LAT...LON 3781 9507 3787 9461 3806 9461 3805 9424
      3803 9423 3805 9421 3804 9419 3806 9413
      3804 9411 3805 9410 3803 9406 3735 9409
      3736 9461 3733 9462 3725 9508

$$

Terry

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this flash flood warning went out at May 23, 4:01 AM CDT, 2 hours 12 minutes earlier.

Area forecast discussion, May 23, 4:01 AM CDT, 2 hours 12 minutes before
Area Forecast Discussion
National Weather Service Springfield MO
401 AM CDT Thu May 23 2019

.SHORT TERM...(Today and tonight)
Issued at 345 AM CDT Thu May 23 2019

Storms continue to develop across northeastern Oklahoma,
southeastern Kansas, and the Missouri Ozarks early this morning.
A cold front has moved south into the area. The strongest storms
are currently along the front generally near the Hwy 60 corridor.
The cap is starting to increase across the area, so these storms
are likely becoming more elevated in nature. This will lead to
the main strong to severe risk shifting to more of the way of
hail to the size of quarters and wind gusts up to 60 mph. Locally
heavy rainfall and an additional flood risk will also remain
possible early this morning.

Upper level ridging will build into the area from the west today,
which will start to push the front back to the north. Scattered
storms will remain possible into this afternoon along and north of
the front. A few strong storms with hail to the size of pennies
and winds to 50mph will remain possible with these storms. Locally
heavy rainfall will also occur with any storms.

Temperatures will range from the lower 80s across central MO to
the upper 80s across souther Missouri this afternoon. A strong
cap will start to build north into the area behind the front and
will help keep the area dry south of the front. Additional storms
will develop across central KS today and will likely form into a
complex of storms and spread to the northeast towards portions of
east central Kansas and west central Missouri this evening into
tonight which will be closer to the front. If storms can make it
into the far northwestern portions of the area, a few strong
storms with gusty winds will be the main risk. South of the front
storms will have a harder time spread into the area with much of
the rest of the area expected to remain dry. Residual flooding
from the recent heavy rains will remain possible today.

.LONG TERM...(Friday through Wednesday)
Issued at 345 AM CDT Thu May 23 2019

The upper level ridge will be over the area Friday and Saturday
and will help push the storm track to the north and west. Will
have to watch the far northwestern portions of the forecast area
which will be closer to the western edge of ridge. Storms may be
able to make it into the far western parts of the forecast area on
Friday and Saturday. Again if any storms can make it into the area
a few strong to severe storms will be possible across east
central Kansas and west central Missouri as instability increases
across the area. The main risk will be large hail and damaging
winds.

An upper level short wave trough will spread across the area on
Sunday and help flatten the ridge some. Storms will be able to
affect more of the area on Sunday, but may not be able to get all
the way into southern Missouri.

Highs will warm into the 80s all weekend with lows remaining in
the 60s each night through the weekend.

An upper level trough and cold front will move trough the region
Tuesday into Wednesday bringing better coverage in showers and
storms across all the area. Slightly cooler conditions will
spread into the area with this system for the middle of next week
as in the 70s are expected.

&&

.AVIATION...(For the 06Z TAFS through 06Z Thursday night)
Issued at 1221 AM CDT Thu May 23 2019

Showers and storms continue to be found over southeast Kansas,
western into central Missouri, all in association with a surface
front that runs from northeast Oklahoma into northeast Missouri.
This front will slowly sag southward, with short term models
continuing to show showers and thunderstorms continuing through
the overnight hours. These will continue to affect the KJLN TAF
site and move into the KSGF and possibly KBBG site overnight and
into the early morning hours Thursday before diminishing. Mainly
VFR flight conditions is expected, with MVFR and possibly IFR
within the convective elements. As the front near later tonight
ceilings will likely fall into the MVFR category through the early
morning hours of Thursday before clearing out by afternoon back
into he MVFR category.

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...Flash Flood Watch until 10 AM CDT this morning for MOZ055>058-
     066>069-077>080-088-089-093.

KS...Flash Flood Watch until 10 AM CDT this morning for KSZ073-097-
     101.

&&

SHORT TERM...Wise
LONG TERM...Wise
AVIATION...Raberding
Hazardous weather outlook, May 23, 4:17 AM CDT, 1 hour 56 minutes before
Hazardous Weather Outlook
National Weather Service Springfield MO
417 AM CDT Thu May 23 2019

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-240930-
Bourbon-Crawford-Cherokee-Benton-Morgan-Miller-Maries-Vernon-
St. Clair-Hickory-Camden-Pulaski-Phelps-Barton-Cedar-Polk-Dallas-
Laclede-Texas-Dent-Jasper-Dade-Greene-Webster-Wright-Newton-
Lawrence-Christian-Douglas-Howell-Shannon-McDonald-Barry-Stone-
Taney-Ozark-Oregon-
417 AM CDT Thu May 23 2019

This Hazardous Weather Outlook is for portions of the Missouri
Ozarks and extreme southeast Kansas.

.DAY ONE...Today and Tonight.

Weather hazards expected...

  Limited tornado risk.
  Elevated hail risk.
  Elevated thunderstorm wind damage risk.
  Elevated flooding risk.
  Significant lightning risk.

DISCUSSION...

Thunderstorms will continue to affect areas along and north of
Highway 60 this morning. Scattered storms will remain possible
into this afternoon, mainly north of I-44. Additional storms may
then be possible across east central Kansas and west central
Missouri this evening and tonight. A few strong to severe storms
will be possible, with hail up to the size of Quarters and
damaging wind gusts up to 60 mph the main risk. The tornado risk
is decreasing across the area early this morning as a cap starts
to build into the area. An isolated brief tornado may still be
possible with any storms tracking along the front. Cloud to ground
lightning strikes will also occur with the storms.

Flooding and flash flooding will remain possible this morning as
storms continue to develop and move over many of the same areas
that received flooding rains the past few days.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Scattered storms will be possible generally across east central
Kansas and west central Missouri Friday and Saturday, then over
more of the area on Sunday. A few strong to severe storms will be
possible with hail up to the size of quarters and damaging wind
gusts the risk. A front will then track through the area Tuesday
into Wednesday bringing more widespread rain chances to the
region.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed early this morning generally
along the Highway 60 corridor .

&&

More detailed information can be accessed at:
http://www.weather.gov/sgf/sitrep

This product in graphical format...along with other weather...
hydrological and climate information...at
http://www.weather.gov/sgf

Wise

In the hours before

Special weather statement, May 23, 5:13 AM CDT, 1 hour before
Special Weather Statement
National Weather Service Springfield MO
513 AM CDT Thu May 23 2019

MOZ094-231100-
Lawrence MO-
513 AM CDT Thu May 23 2019

...SIGNIFICANT WEATHER ADVISORY FOR LAWRENCE COUNTY UNTIL 600 AM
CDT...

At 513 AM CDT, Doppler radar was tracking a strong thunderstorm near
Sarcoxie, or 9 miles northwest of Monett, moving east at 30 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations impacted include...
Monett...                         Aurora...
Mount Vernon...                   Marionville...
Pierce City...                    Verona...
Stotts City...                    Halltown...
Freistatt...                      Hoberg...
Chesapeake...

This includes Interstate 44 between mile markers 33 and 58.

A Tornado Watch remains in effect until 600 AM CDT for southwestern
Missouri.

LAT...LON 3693 9403 3694 9406 3712 9405 3720 9361
      3693 9362
TIME...MOT...LOC 1013Z 263DEG 28KT 3704 9401

DSA
Local storm report, May 23, 5:31 AM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
531 AM CDT THU MAY 23 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0529 AM     FLASH FLOOD      3 S WILLARD             37.26N 93.43W
05/23/2019                   GREENE             MO   LAW ENFORCEMENT

            ROADWAY FLOODED AT 106 AND AB HWY.

&&

CKR
Local storm report, May 23, 5:33 AM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
533 AM CDT THU MAY 23 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0530 AM     FLASH FLOOD      2 NE SPRINGFIELD        37.22N 93.26W
05/23/2019                   GREENE             MO   LAW ENFORCEMENT

            WATER ON ROADWAY ON GLENSTONE PKWY BETWEEN
            DIVISION ST. AND CHESTNUT EXPY.

&&

CKR
Local storm report, May 23, 5:43 AM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
543 AM CDT THU MAY 23 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0537 AM     FLASH FLOOD      5 WNW SPRINGFIELD       37.21N 93.38W
05/23/2019                   GREENE             MO   EMERGENCY MNGR

            WATER OVER ROADWAY AT STATE HWY EE AND
            HAZELTINE RD.

&&

CKR
Local storm report, May 23, 5:57 AM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
557 AM CDT THU MAY 23 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0555 AM     FLASH FLOOD      3 NW SPRINGFIELD        37.22N 93.32W
05/23/2019                   GREENE             MO   PUBLIC

            NUMEROUS REPORTS OF FLOODED ROADWAYS IN
            NORTHERN AND WESTERN SPRINGFIELD.

&&

CKR
Special weather statement, May 23, 6:05 AM CDT, 8 minutes before
Special Weather Statement
National Weather Service Springfield MO
605 AM CDT Thu May 23 2019

MOZ090-231145-
Greene MO-
605 AM CDT Thu May 23 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN GREENE COUNTY UNTIL 645
AM CDT...

At 604 AM CDT, Doppler radar was tracking a strong thunderstorm near
Republic, moving east at 45 mph.

Nickel size hail will be possible with this storm. Additional heavy
rain is also expected.

Locations impacted include...
Springfield...                    Republic...
Battlefield...                    Willard...
Strafford...                      Brookline...
Turners...                        Bois D'arc...
Galloway...

This includes Interstate 44 between mile markers 59 and 89.

LAT...LON 3709 9353 3710 9361 3727 9361 3732 9309
      3709 9307
TIME...MOT...LOC 1104Z 263DEG 38KT 3717 9357

DSA

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 22, 7:08 PM CDTSevere Thunderstorm WarningSGFBarton, Jasper67 min
May 22, 7:11 PM CDTSevere Thunderstorm WarningSGFJasper, Newton64 min
May 22, 7:13 PM CDTSevere Thunderstorm WarningSGFSt. Clair47 min
May 22, 7:21 PM CDTFlash Flood WarningSGFBarton, Cedar, Jasper, St. Clair, Vernon6 hr
May 22, 7:24 PM CDTSevere Thunderstorm WarningSGFVernon51 min
May 22, 7:26 PM CDTSevere Thunderstorm WarningSGFSt. Clair64 min
May 22, 7:33 PM CDTTornado WarningSGFVernon42 min
May 22, 7:53 PM CDTSevere Thunderstorm WarningSGFBenton52 min
May 22, 7:54 PM CDTTornado Warning EmergencyTornado observedSGFJasper, Newton51 min
May 22, 8:00 PM CDTTornado WarningSGFBenton30 min
May 22, 8:13 PM CDTSevere Thunderstorm WarningSGFBarton, Jasper62 min
May 22, 8:14 PM CDTTornado WarningSGFVernon19 min
May 22, 8:19 PM CDTSevere Thunderstorm WarningSGFVernon41 min
May 22, 8:26 PM CDTTornado WarningSGFBenton34 min
May 22, 8:29 PM CDTTornado WarningSGFBenton31 min
May 22, 8:31 PM CDTSevere Thunderstorm WarningSGFBarton20 min
May 22, 8:34 PM CDTTornado WarningSGFSt. Clair, Vernon26 min
May 22, 8:34 PM CDTTornado Warning Tornado observedConsiderable damage threatSGFBarton, Jasper41 min
May 22, 8:46 PM CDTSevere Thunderstorm WarningSGFBenton, Morgan44 min
May 22, 8:51 PM CDTTornado WarningSGFBenton, Morgan24 min
May 22, 9:00 PM CDTTornado Warning Tornado observedConsiderable damage threatSGFBarton, Dade45 min
May 22, 9:01 PM CDTFlash Flood WarningSGFBenton, Morgan8 hr
May 22, 9:03 PM CDTTornado WarningSGFBenton27 min
May 22, 9:07 PM CDTSpecial Weather StatementSGFCedar38 min
May 22, 9:24 PM CDTTornado WarningSGFMorgan36 min
May 22, 9:27 PM CDTSevere Thunderstorm WarningSGFBarton, Cedar, Dade, Vernon48 min
May 22, 9:33 PM CDTTornado Warning Tornado observedSGFCedar, Dade, Polk42 min
May 22, 9:40 PM CDTTornado Warning Tornado observedSGFMcDonald50 min
May 22, 9:41 PM CDTTornado WarningSGFBarton, Dade34 min
May 22, 9:58 PM CDTFlash Flood WarningSGFCedar, Dade, Hickory, Polk, St. Clair8 hr
May 22, 10:01 PM CDTTornado WarningSGFPolk29 min
May 22, 10:10 PM CDTTornado WarningSGFCedar, Dade, Polk35 min
May 22, 10:14 PM CDTFlash Flood WarningSGFMcDonald, Newton8 hr
May 22, 10:17 PM CDTSpecial Weather StatementSGFVernon43 min
May 22, 10:26 PM CDTSevere Thunderstorm WarningSGFMcDonald, Newton12 min
May 22, 10:30 PM CDTTornado WarningSGFCedar, Dallas, Hickory, Polk45 min
May 22, 10:38 PM CDTSevere Thunderstorm WarningSGFMiller, Morgan52 min
May 22, 10:45 PM CDTTornado WarningSGFMiller, Morgan30 min
May 22, 11:12 PM CDTSevere Thunderstorm WarningSGFCamden, Dallas, Laclede18 min
May 22, 11:14 PM CDTTornado Warning Tornado observedSGFMiller16 min
May 22, 11:25 PM CDTSevere Thunderstorm WarningSGFBenton, Cedar, Hickory, Polk, St. Clair65 min
May 23, 12:20 AM CDTSevere Thunderstorm WarningSGFCamden, Dallas, Hickory, Laclede40 min
May 23, 12:33 AM CDTSevere Thunderstorm WarningSGFDallas, Hickory, Laclede, Polk42 min
May 23, 12:52 AM CDTTornado WarningSGFCamden, Laclede23 min
May 23, 1:11 AM CDTTornado WarningSGFCamden, Laclede, Pulaski49 min
May 23, 1:13 AM CDTTornado WarningSGFCamden, Miller, Pulaski32 min
May 23, 1:19 AM CDTSevere Thunderstorm WarningSGFMcDonald, Newton56 min
May 23, 1:29 AM CDTTornado Warning Tornado observedSGFMcDonald, Newton46 min
May 23, 1:40 AM CDTSevere Thunderstorm WarningSGFMaries, Miller, Phelps, Pulaski37 min
May 23, 1:56 AM CDTTornado WarningSGFPulaski34 min
May 23, 2:13 AM CDTFlash Flood WarningSGFJasper, Newton9 hr
May 23, 2:13 AM CDTSevere Thunderstorm WarningSGFMcDonald, Newton62 min
May 23, 2:22 AM CDTTornado WarningSGFDent, Phelps, Pulaski38 min
May 23, 2:44 AM CDTSpecial Weather StatementSGFGreene46 min
May 23, 2:51 AM CDTTornado WarningSGFDent, Phelps24 min
May 23, 2:52 AM CDTSevere Thunderstorm WarningSGFDallas, Greene, Polk53 min
May 23, 3:05 AM CDTSpecial Weather StatementSGFLawrence40 min
May 23, 3:16 AM CDTSpecial Weather StatementSGFWebster44 min
May 23, 3:43 AM CDTSevere Thunderstorm WarningSGFWebster22 min
May 23, 3:58 AM CDTFlash Flood WarningSGFJasper, Newton8 hr
May 23, 4:26 AM CDTSpecial Weather StatementSGFJasper49 min
May 23, 4:38 AM CDTSevere Thunderstorm WarningSGFJasper, Newton52 min
May 23, 4:48 AM CDTSpecial Weather StatementSGFTexas42 min
May 23, 5:00 AM CDTFlash Flood WarningSGFChristian, Greene, Lawrence4 hr
May 23, 5:13 AM CDTSpecial Weather StatementSGFLawrence47 min
May 23, 5:35 AM CDTFlash Flood WarningSGFDade, Greene, Lawrence6 hr
May 23, 6:05 AM CDTSpecial Weather StatementSGFGreene40 min
May 23, 6:58 AM CDTRiver Flood WarningSGFJasper, Newton57 hr
May 23, 8:50 AM CDTFlash Flood WarningSGFChristian, Greene, Lawrence2 hr
May 23, 9:33 AM CDTFlash Flood WarningSGFDallas, Laclede, Polk, Webster3 hr
May 22, 7:02 PM CDTTornado WarningSGFBourbon, Crawford43 min
May 22, 7:04 PM CDTSevere Thunderstorm WarningSGFCherokee, Crawford56 min
May 22, 7:19 PM CDTTornado WarningSGFCherokee41 min
May 22, 7:56 PM CDTSevere Thunderstorm WarningSGFBourbon, Crawford34 min
May 23, 3:03 AM CDTSevere Thunderstorm WarningSGFCherokee42 min

Nearby

Flash Flood Warnings in Kansas, 2019Flash Flood Warnings in Missouri, 2019Every flash flood warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.